Nurofen Cold & Flu Tablets

Nurofen Cold & Flu Tablets (24 tablets)

Order before 4pm for delivery from Sat. 27 May.

Description for Nurofen Cold & Flu Tablets

Nurofen Cold & Flu Tablets - These Cold Flu tablets from Nurofen are specifically designed to provide relief from the various symptoms associated with cold and flu. This product is designed to be effective when it comes to clearing a blocked nose and sinuses, relieving pains, headaches and feverishness and it also helps to reduce the discomfort caused by a sore throat.

Product Information

  • Age: 12 years +

    Maximum per order: 1

  • Pregnancy: Not suitable

    Breastfeeding: Not suitable

Nurofen Cold and Flu Tablets- The two active ingredients in Nurofen cold & flu tablets are pseudoephedrine hydrochloride and ibuprofen, which together reduce the discomfort caused by cold and flu symptoms.

Ibuprofen is present in all Nurofen products and helps relieve many of the symptoms associated with headaches and feverishness, as well as those of colds and flu, including blocked sinuses, a sore throat, fever, aches and pains.

The maximum dose is 6 tablets in any 24 hour period.

There are two active ingredients: ibuprofen (200mg) works as a painkiller and pseudoephedrine hydrochloride (30mg), as a decongestant. Falling into the category of non-steroidal anti-inflammatory drugs (NSAIDs), ibuprofen can relieve mild to moderate pain, as well as inflammation and fever. By blocking the action of cyclo-oxygenase (COX), an enzyme present in the body, COX helps in the making of prostaglandins, as a response to injury and also certain health conditions and diseases. It is the prostaglandins that cause swelling, pain and inflammation and ibuprofen reduces the production of this substance.

It is an increase in prostaglandins in the brain which brings on a fever, by causing the body temperature to increase. Pseudoephedrine brings about a contraction and narrowing of the blood vessels, which are present in the linings of the nasal passages and also the sinuses. By thus reducing the blood flow, pseudoephedrine reduces the production of mucus and the unpleasant feelings of congestion.

Relieving the symptoms which arise with colds and flu, such as fever, blocked nose, sinus congestion, headache, aches, pains and a sore throat.

Whilst taking nurofen cold and flu tablets, don't take any other product which also contains ibuprofen, many of which can be bought over the counter, so always check the ingredients of such purchases, or seek advice from your doctor or a pharmacist. Taking these other medications as well could lead to exceeding the recommended daily dose and possibly heighten the risk of side-effects. Nurofen cold and flu tablets should not be taken at the same time as any of the following, as this could lead to an increase in your blood pressure:

  • Appetite suppressants
  • Amphetamine-like stimulants, including methylphenidate, modafinil and dexamfetamine
  • The antibiotic, linezolid
  • MAOI antidepressants, including phenelzine, moclobemide, tranylcypromine and isocarboxazid
  • The anti-Parkinson's medicines, rasagiline or selegiline
  • Tricyclic antidepressants e.g. amitriptyline.

Don't take Nurofen cold and flu tablets if you are already taking medicines for high blood pressure, as doing so could affect the purpose of the blood pressure tablets.

Don't use Nurofen cold and flu tablets alongside aspirin or any other oral NSAID e.g. naproxen or diclofenac, as there could be an increased risk of side-effects to the stomach and intestines. The same advice applies to those using any selective inhibitors of COX-2 e.g. celecoxib or etoricoxib, as these could also have the same negative effect.

If ibuprofen is taken with corticosteroids, of which prednisolone is an example, you could increase the risk of bleeding or ulceration in your gut. Ibuproen with other medicines can also increase the chances of bleeding in the gut, so consult your doctor before taking nurofen cold and flu tablets, if you are taking:

  • Anticoagulant (anti-blood-clotting) medicines such as warfarin, edoxaban, dabigatran, apixaban, rivaroxaban, heparin and low molecular weight heparins e.g. enoxaparin
  • Antiplatelet medicines to thin the blood or reduce the risk of blood clots e.g. dipyridamole, prasugrel, clopidogrel, low-dose aspirin
  • Ginko biloba (a herbal remedy)
  • Iloprosterlotinib
  • SSRI antidepressant, e.g. fluoxetine, citalopram, paroxetine

There could be an increased risk of certain side-effects on the kidneys, if you take ibuprofen when also taking any of the following:

  • ACE inhibitors e.g. enalapril
  • Diuretics e.g. furosemide (ibuprofen may also have a reducing effect on diuretc medicines)
  • Ciclosporin

Ibuprofen can also have the effect of reducing the removal of some medicines from the body, increasing the blood levels and also the risk of side effects. These medicines include:

  • Lithium
  • Digoxin
  • If taken with quinolone antibiotics, which include ciprofloxacin or norfloxacin, ibuprofen may increase the risk of seizures (fits), especially in those who already suffer from epilepsy.

Other medicines containing the same active ingredients are:

  • Nurofen sinus pressure and headache relief
  • RobiCold sinus relief.
  • Sudafed sinus pressure and pain tablets

There are many other medicines available for the treatment of colds and flu. Many of these will also contain ibuprofen or pseudoephedrine in their active ingredients. Ibuprofen and pseudoephedrine are also available separately.

Adults, including the elderly and children 12 years and over: 

Take 1 or 2 caplets with water up to 3 times every day, as needed. 

Allow an interval of 6 hours between doses.

Not everyone will experience side effects when they take medication, however if you do they can include:

  • Unwanted effects such as dizziness, headache, depression, skin rash, might occur occasionally.
  • Nurofen tablets might trigger stomach bleeding, gastric irritation, dyspepsia and nausea. 


If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

The active ingredients contained in this medicine is/are:

Ibuprofen, Pseudoephedrine Hydrochloride.

The medicine also contains the following inactive ingredients to make up the complete product:

Calcium Phosphate, Microcrystalline Cellulose, Polyvinyl Pyrrolidone, Sodium Carboxymethyl Cellulose, Magnesium Stearate, Hydroxypropylmethyl Cellulose, Talc, Titanium Dioxide, Quinoline Yellow and Sunset Yellow ( contains Aluminium and E110), Shellac, Black Iron Oxide.


Reading the following warnings carefully will help to ensure you are selecting an appropriate product.

  • You should not take this medication if you are allergic to aspirin, or ibuprofen or other related analgesics or any other ingredients in the product, or if you are taking aspirin with a daily dosage above 75mg or if you are taking other NSAID drugs or if you currently have or have ever had 2 or more episodes of stomach perforation, ulcer, or bleeding. 
  • Consult your doctor or pharmacist before taking this medication if you are a smoker or if you are expecting or if you have kidney, liver or bowel disorders or if you have had or have a stroke, asthma, high cholesterol, diabetes, high blood pressure or a heart condition. 
  • Keep out of sight and out of reach of children. 
  • Keep the medication in a dry place below 30 degrees. 


Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

UK ORDERS

We offer FREE standard tracked delivery on orders over £40.

The following delivery options are available:

  • Standard Tracked Delivery - 2/3 day delivery - £2.95
  • Express Tracked Delivery - 1/2 day delivery - £4.45
  • Special Delivery (Guaranteed before 1pm) - £8.95
  • Saturday Guaranteed before 1pm - £10.45

All our orders are sent out using Royal Mail. We always aim to dispatch all orders received before 4pm the same working day. Any orders received after 4pm or over the weekend will be dispatched the next working day. Orders will not be dispatched on weekends or bank holidays.

All orders can be fully tracked in your account.

We ensure all parcels are in plain packaging for discreet delivery of your medicines and pharmacy goods.

Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt. 

Delivery is free for all NHS prescriptions.

Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering. 

If you are not home to accept your delivery, a card should be left by the Royal Mail representative. This card will provide details of where you can collect the order or how to arrange re-delivery.

Should you be unable to collect your missed delivery or arrange for your medication to be redelivered by Royal Mail, the pharmacy can resend your medication to the same, or a different address provided it has been returned to us and this happens within a 30 day window.

Once a package has been shipped with Royal Mail we advise that you are bound to the terms and conditions of their use together with the terms and conditions contained herein.

You have the right to cancel your order up to the point when your treatment is dispatched. The pharmacist must destroy any medication within 30 days of it being returned, even un-opened boxes, so we are not able to offer refunds once your treatment has been dispatched.

 

INTERNATIONAL ORDERS

We are currently unable to ship orders outside of the UK.

We are unable to ship orders to mailing or forwarding houses for onwards shipping to locations outside of the UK.

Need to know more about General Health?

Our UK based support team can help, either email us at support@theindependentpharmacy.co.uk or chat online.

We are a trusted pharmacy

We are regulated by a number of organisations in the UK including the MHRA, GPhC & CQC to ensure we offer the highest level of service to every one of our customers.

Why choose The Independent Pharmacy?

How does it work?

It's easy! Follow our simple 5-step process to get the treatments you need in no time.

  • 1 Select your treatment
  • 2 Complete a simple health questionnaire
  • 3 A healthcare professional reviews your answers
  • 4 Fast, discreet delivery to your door
  • 5 Easily re-order in a few clicks

Can't find what you're looking for?

We can order almost any prescription or over the counter treatment. If you can't find what you are you looking for, please contact our support team on 0333 2200 519 or chat online.

Your basket

Your basket is empty

Start shopping

Did you know you can search from anywhere on the site? Simply press 's' on your keyboard and our quick search tool will appear.

Alternatively you can view a list of all of our treatments and treated conditions.

If you can't find what you are looking for, please contact our support team on 0333 2200 519 or chat online.